# SDR ASAA2014062408340

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 28,295 hours, 8,774 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ZONE TEMP LIGHT ON RECALL.  ACCOMPLISH QRH 2.15 LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  TRIP RESET PUSHED BUT ZONE TEMP LIGHT DID NOT RESET ON TRIP RESET.  ACFT GROUNDED.  NR 2 PACK TEMP CONT LOGGED FLT DECK TRIM AIR FAULT LAST FAULT. PERFORMED FIM 21-62, TASK 832 & FAULT CLEARED GROUND FUNCTION CHECKED GOOD. NO PREVIOUS HISTORY.  ACFT OK FOR ETOPS SERVICE.
